MathSciNet Relay Station
MathSciNet bibliographic data
MR528914 92A10
Griffiths, R. C. On the distribution of allele frequencies in a diffusion model. Theoret. Population Biol. 15 (1979), no. 1, 140–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement